# SDR 2008UALA01782

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 40,516 hours, 11,250 cycles
- Engine: Pwa PW2037
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 273N20055
- Condition: Weak
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR SELECTED DOWN "DOORS" LIGHT AND "GEAR DOORS" EICAS.  DURING TAXI IN TO GATE RT MLG DOOR WAS NOT CLOSED, DOOR  WAS HANGING OPEN.  FOUND ACTUATOR (DOOR) WEAK- POSSIBLE WATER CONTAMINATION.  REPLACED RIGHT MLG DOOR ACT, PERFORMED SEVERAL DOOR/GEAR SWINGS, ALL SATISFACTORY.
